Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Using Minoxidil for hair loss, scalp itching. Suggestion?

hi sir i am paul ignacious i used vasmol 33 when i was 16 years old due to grey hair but i loss too much of hair and 40% of hair has gone sir i have too much of itching on my scalp and my hair is very dry and like a thread i try too much of medicine but no use now i suggest dermologist he suggest me minoxidil 5% and some hair growth tablet but stilll i have itching on my scalp and hair has gone in some middle middle part like a gap so please give me some suggestion i am waiting for u sir
Asked On : Tue, 6 Nov 2012
Answers:  1 Views:  247
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi ,
Thanks for writing in.
Itching can occur in seborrheic dermatitis of the scalp.It gets aggravated by cold winter season.
It can also occur due to minoxidil lotion form.
You can use minoxidil in foam form.Mintop foam is available in market.
For itching in scalp you can start using antihistamnic like tab Cetzine.Also you can apply zydip lotion over scalp.

Discuss the option of minoxidil in foam formulation with your dermatologist.It will have rapid effect. Will reduce the hair fall and itching effectively.

Hope this helps.

dr Sudarshan.
Answered: Wed, 7 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor